ArchiveVolume 8, Issue 1, February 2020
Shafiu Jibrin, Ibrahim Abdullahi
Pages: 1-10     Published Online: Jan. 4, 2020
DOI: 10.11648/j.ajam.20200801.11        Views 155      Downloads 80
Mengying Huang, Yuanhai Yan, Lijuan Xu, Lihong Ye
Pages: 11-16     Published Online: Jan. 23, 2020
DOI: 10.11648/j.ajam.20200801.12        Views 121      Downloads 79
Mohammad Soueycatt, Abedalbaset Yonsoo, Ahmad Bekdash, Nabil Khuder Salman
Pages: 17-21     Published Online: Jan. 31, 2020
DOI: 10.11648/j.ajam.20200801.13        Views 112      Downloads 57
Mohammad Khairul Islam, Mohammad Mahmud Alam, Mohammed Forhad Uddin, Gazi Mohammad Omar Faruque
Pages: 22-28     Published Online: Feb. 4, 2020
DOI: 10.11648/j.ajam.20200801.14        Views 118      Downloads 80
Zhu Rongrong
Pages: 29-33     Published Online: Feb. 4, 2020
DOI: 10.11648/j.ajam.20200801.15        Views 92      Downloads 41
(This article belongs to the Special Issue Molecular Cellular Information Mathematics-Differential Incremental Equilibrium Geometry )
Eshetu Dadi Gurmu, Boka Kumsa Bole, Purnachandra Rao Koya
Pages: 34-45     Published Online: Feb. 13, 2020
DOI: 10.11648/j.ajam.20200801.16        Views 83      Downloads 96
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186